MAUDE Adverse Event Report: MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a cardinal health heel warmer burst while being activated by a nurse, landing in her eye.Pain and redness of rn¿s eye was noted, the eye was flushed with saline, and no other medication was provided.The pack material was removed by cold water in the sink.The nurse reported no issues after the incident.
 
Additional Manufacturer Narrative
No samples were returned by the customer and therefore we are unable to confirm the root cause for the issue reported.Device history record review was completed on the reported lot v2s065.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health will continue to monitor and trend all reported product related issues for this product.

Brand Name
INFANT HEEL WARMER SQUEEZE 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17328020
Report Number1423537-2023-00960
Device Sequence Number15044467
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2S065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight70 KG